# SDR CA190611009

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6222855011
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REJECTED TAKEOFF AT 5 KNOTS AFTER ADVANCING POWER 50% RECEIVED A CAUTION MESSAGE SPOILERONS APPEARED.  CORRECTIVE ACTION: FOUND FAULT CODES ON SECUS FAULT CODES ON #1 SECU 2A, 22,23 #2 24, 25 2B REF FIM 27-60-00 CODES INDICATES FAULTS WITH RADIO ALTIMETER SYSTEM REMOVED AND REPLACED RADIO ALTIMETER REF AMM 34-44-01 OPS CHECK GOOD (TC# 20190611009)
